# SDR SWAA2022091545455

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; RBL 9; WL 208. / [01] UPDATED MEASUREMENTS. UPON INVESTIGATION FOUND NO ALLOWABLE DAMAGE PART WILL BE REPLACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED CRACKED INTERCOSTAL UPPER ATTACH ANGLE BS 380-400 RBL9 WL208 IAW SRM 51-40-02. RECEIVED NEW INTERCOSTAL PO#880581 LOCATED HOLES; DRILLED; DEBURRED; AND INSTALLED AT BS 380-400 RBL9 WL208 IAW SRM 51-40-05; BOEING DWG 143A5400; AND SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED MEASUREMENT TABLE
